MathSciNet Relay Station
MathSciNet bibliographic data
MR883566 35K57 (92A09)
Hollis, Selwyn L.; Martin, Robert H., Jr.; Pierre, Michel Global existence and boundedness in reaction-diffusion systems. SIAM J. Math. Anal. 18 (1987), no. 3, 744–761.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement